# SDR DALA2018113006937

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 85,979 hours, 37,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 672, L/P 0844166) AFT EXTERIOR FUSELAGE SKIN CORRODED, STATION 1720 AT STRINGER 28RT. REF WO.0672_11/20/2018_LTO, TASK CARD B757 VIRTUAL ROUTINE/012, NR00012. REPAIRED ARE PER ERA 573331-14 REV.ORIGINAL. REMOVED EXISTING REPAIRS, BLENDED AREAS PER B757 SMR 53-60-01, TREATED, PAINTED AND INSTALLED DOUBLER AND TRIPLER PER ERA573331-14.
